# SDR MALA030321

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Propeller: Rotol R3904123F27
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 10223N01R00
- Part serial: OFFB604
- Condition: Failed
- Location: Prop Rpm
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT 3237, RIGHT HAND PROP RPM INDICATOR FAILED.  AIR RETURN TO ABR.  MAINTENANCE REPLACED PROP SPEED INDICATOR P/N 10223N01R00, SN/OFF B604, SN/ON 9703632.  IAW SAAB AMM 61-40-05-2, OPS CHECK GOOD.
